A probabilistic description of radioactive contamination

Nikulin, MS, Novak, M.M., Smirnov, TI and Voinov, VG (2000) A probabilistic description of radioactive contamination. Applied Radiation and Isotopes, 52(4), pp. 993-1002. ISSN (print) 0969-8043

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: environmental radioactive pollution, discrete probability distributions, unbiased estimators, gamma-ray spectrometry
Research Area: Applied mathematics
Geography and environmental studies
Faculty, School or Research Centre: Faculty of Science (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 31 May 2012 13:23
Last Modified: 31 May 2012 13:23
DOI: https://doi.org/10.1016/S0969-8043(99)00162-1
URI: http://eprints.kingston.ac.uk/id/eprint/13502

Actions (Repository Editors)

Item Control Page Item Control Page